# SDR CA080407001

- Difficulty date: April 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 4,364 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Housing
- Part number: C632A2116102
- Condition: Cracked
- Location: Engine
- Part time: 5,291 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK INDICATION FOUND ON UPPER RT AREA OF INPUT HOUSING BOSS. THIS WAS FOUND DURING OVERHAUL OF THE MODULE.  PART SENT TO MFG FOR EVALUATION.
